# SDR DALA1030075507

- Difficulty date: October 28, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N507US
- Make and model: Boeing 757251
- Aircraft serial: 23196
- Aircraft time: 80,834 hours, 32,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MAINTENANCE FOUND THE EMERGENCY PATH LIGHTS FROM ROWS 14 TO 22, PLUS EXIT LIGHTS AT DOORS L2 & R2, INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY.  OPERATIONAL CHECK WAS GOOD.  (2010-00832)
